MathSciNet Relay Station
MathSciNet bibliographic data
MR1198816 11G40 (11F67)
Greenberg, Ralph; Stevens, Glenn $p$-adic $L$-functions and $p$-adic periods of modular forms. Invent. Math. 111 (1993), no. 2, 407–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement